Hi, welcome to the forum, anaphylaxis is an emergency allergic reaction and is due to hypersensitivity reaction (type 1). Usually responsible allergen is known. Drugs like amoxicillin, certain painkillers, certain garments, environmental allergen and certain food (fish, mushroom, peanuts, soy etc) can cause such reaction.
You need to keep track of things (maintain a diary) you were exposed to such as food, cloths, drugs etc. and you should avoid further exposure.
This is an emergency condition because there will be associated laryngeal edema leading to breathing problems. Drugs like Adrenaline, anti-histaminics and corticosteroids are the standard mode of treatment
You can keep Epipen against prescription. Epipen delivers a measured dose of epinephrine (also known as adrenaline) using autoinjector technology, most frequently for the treatment of acute allergic reactions to avoid or treat the onset of anaphylactic shock. It should be taken after consultation from physician. Take care and regards.
hi, yes i already have an epipen to use when i suffer from an attack, throughout the past 2 years ever since i started getting the attacks i have suffered from about 12-14 anaphylactic attacks and going thrugh every possible test there is to find out whats causing it and still the doctors and immunologists still can't find a cause.
A friend of mine is going through the same thing, and it is taking an emotional toll on her, and all of those close to her. Testing has not yielded results, and there haven't been any identifiable triggers. The attacks are not happening when she is eating and she hasn't been close to food. Take care of yourself, and if we find out more, I will post the information for you. I am here, online, hoping that I can find a support group for her.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.